IJPAM: Volume 95, No. 4 (2014)
THE POISSON-BINOMIAL RELATIVE ERROR
Department of Mathematics
Faculty of Science
Chonburi, 20131, THAILAND
Abstract. In this article, new uniform and non-uniform bounds on two forms of the relative error of the binomial cumulative distribution function with parameters and and the Poisson cumulative distribution function with mean are determined. These are sharper than those reported in Teerapabolarn [#!KT3!#,#!KT4!#].
Received: June 12, 2014
AMS Subject Classification: 62E17, 60F05
Key Words and Phrases: cumulative distribution function, Poisson approximation, relative error, Stein-Chen method, -function associated with the binomial random variable
Download paper from here.
DOI: 10.12732/ijpam.v95i4.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 577 - 588